Forcing relation on interval patterns

Volume 187 / 2005

Jozef Bobok Fundamenta Mathematicae 187 (2005), 37-60 MSC: Primary 37E05; Secondary 37B20. DOI: 10.4064/fm187-1-2


We consider–without restriction to the piecewise monotone case—a forcing relation on interval (transitive, roof, bottom) patterns. We prove some basic properties of this type of forcing and explain when it is a partial ordering. Finally, we show how our approach relates to the results known from the literature.


  • Jozef BobokKM FSv ČVUT
    Thákurova 7
    166 29 Praha 6, Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image